Top
10
Doctor insights on: Numbness In Soles Of Feet

Share
1

1
I feel 3 days agotingling and numbness in the soles of the feet 'can bi deeprtion or anxiety? Or my medication?

I feel 3 days agotingling and numbness in the soles of the feet 'can bi deeprtion or anxiety? Or my medication?

Anxiety and tingling: Have you had a recent physical exam ? Before diagnosing anxiety it's necessary to rule out medical issues that may contribute to your symptoms. ...Read more

Dr. Bennett Machanic
2,951 doctors shared insights

Numbness Or Tingling (Definition)

Numbness is a clinical finding in which one is unable to detect stimuli such ...Read more


2

2
Numbness in sole & hot pain in feet. Neuroma?

Numbness in sole & hot pain in feet. Neuroma?

Maybe something else: Neuromas are impingements of the interdigital nerves, and usually cause pain and symptoms and pain in the balls of the feet and toes usually. If a larger area of the foot is involved, it could be tarsal tunnel- a nerve impingment at the ankle. See a podiatrist, as he/she can diagnose this, and help to rule out possible medical reasons for it (like in neuropathy). ...Read more

See 1 more doctor answer
3

3
I keep getting the sensation of needle pricks and numbness on the soles of my feet..Pinched nerve?

I keep getting the sensation of needle pricks and numbness on the soles of my feet..Pinched nerve?

Maybe: There are a few things to consider initially. A "pinched nerve" is one. Neuropathy from things like diabetes (or pre-diabetes), alcohol & a few other conditions could be an issue. You might have a foot problem such as a morton's neuroma or plantar fasciitis (which is often painful). This is a partial list; a good history, exam & possibly some testing could narrow things down & give some direction. ...Read more

See 1 more doctor answer
4

4
I have painful and numbness in the sole and upper feet, sometimes the numbness goes all the way to my back and legs. I have a lot of foot issues too?

I have painful and numbness in the sole and upper feet, sometimes the numbness goes all the way to my back and legs. I have a lot of foot issues too?

Lower back problem?: It is not uncommon for nerves that are pinched in the lower back, more specifically the lumbar spine area, to cause these symptoms. I believe that a consultation with a spine specialist and an MRI of the lumbar spine would be appropriate. This condition is called lumbar radiculopathy. Hope this helps! ...Read more

5

5
Can lower back issues like compressed ,bulging disks, or Spondylosis of the lumbar spine cause numbness in the soles of your feet?

Can lower back issues like compressed ,bulging disks, or Spondylosis of the lumbar spine cause numbness in the soles of your feet?

Yes, but: Stop guessing and see your doctor, as you could be correct if you are compressing bilateral S-1 roots, but instead, you could have peripheral neuropathy or even tarsal tunnel syndrome. ...Read more

7

7
Help! i just have sudden pain/tingling/numbness in big toe & unusual discomfort on soles of feet.?

Help! i just have sudden pain/tingling/numbness in big toe & unusual discomfort on soles of feet.?

Pain: Any description such as this merits an evaluation . See your podiatrist for that evaluation and a treatment plan. There are many possibilities here and may well encompass more than one problem. ...Read more

8

8
Sudden foot pain and numbness on sole of foot. Really painful, comes & goes over last 2 wks. Not diabetic. What could it be?

Sudden foot pain and numbness on sole of foot. Really painful, comes & goes over last 2 wks. Not diabetic. What could it be?

Nerve: Most common causes are: herniated disk causing pressure on one of the nerves going to the foot (radiculopathy). Tarsal tunnel syndrome also can cause these kinds oif symptoms. See a neurologist or an orthopedic surgeon for evaluation. ...Read more

See 2 more doctor answers
9

9
Can spironolactone hctz (hydrochlorothiazide) cause numbess in soles of feet. I was switched from triamterne hctz (hydrochlorothiazide) 3 weeks ago and numbness seems to be escalating. ?

Can spironolactone hctz (hydrochlorothiazide) cause numbess in soles of feet.  I was switched from triamterne hctz (hydrochlorothiazide) 3 weeks ago and numbness seems to be escalating.  ?

Spironolactone HCTZ (hydrochlorothiazide): Is not generally known to cause numbness anywhere, but that's not to say it's impossible. But it can cause an adverse reaction that can lead to numbness. You must discuss this with the doctor who prescribed the spironolactone/hctz. ...Read more

See 1 more doctor answer
10

10
Broken ankle last year ..numbness on sole of foot and when I raise my toes it feels like block in paw of foot op block damaged nerve ..can it be fixed?

Broken ankle last year ..numbness on sole of foot and when I raise my toes it feels like block in paw of foot op block damaged nerve ..can it be fixed?

Ask your surgeon, or: If your surgeon doesn't think it can be repaired, don't be afraid to ask for a second opinion. Also, was it numb since the surgery or just lately? If lately, you can have a Morton's Neuroma in your foot that causes tingling and pain and can certainly be treated. (It's a painful bundle of nerves.) ...Read more

See 2 more doctor answers